Q. The information I received from my pain medication subscription read, "side effects may include vomiting... contact a physician if excessive vomiting occurs. What exactly is "excessive vomiting"?
A. I've been surprised by how many times I've been asked this question in the past few years.
It has caused me to think about vomit more than I like. Because of this, I'm with you, I think there should be some clear cut rule on this matter.
I think the best thing would be a Barf bucket with indicators clearly shown on the side. Like a measuring bowl you'd find in the kitchen. Maybe the range is indicated like this, from bottom to top.
- Acid reflux, uncomfortable but not to worry.
-Probably mild food poisoning, it will pass... Through this end or that.
-This is a considerable amount of vomit. As long as there is not blood in the fluid you are ill but likely to pull through in a day or two.
-You are pretty sick and likely dehydrating. Drink what you can and get your rest.
-If you have reached this point, and it's not mostly popcorn, then you should consider seeing a doctor.
-So here we are. I hoped it wouldn't come to this. But if you are at this line this means you should seek medical attention as soon as possible. I'm only a barf bucket so I can't call an ambulance or even drive you anywhere. Unless you have a golf cart. In most states I can still drive a golf cart without a licence. You see I got into a bit of trouble a few years back and had my drivers licence revoked. So that's kind of how I ended up with this gig. Sorry that's enough about me... Did I mention you should seek medical help? Because, yeah, you should.
Since I'm not a doctor, yet. I can't say much more than; I think a bucket like this would be really helpful.
Hope that helps,